Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1972, Volume 40, Issue 6

The Exact Finite Sample Distribution Function of the Limited Information Maximum Likelihood Identifiability Test Statistic<1109:TEFSDF>2.0.CO;2-C
p. 1109-1119

James B. McDonald

This paper contains the derivation of the exact finite sample distribution function of the LIML identifiability test statistic associated with an overidentified nondynamic structural equation which contains two endogenous variables. Some of the properties of the moments of this statistic are also investigated.

Log In To View Full Content